I am taking 10 milligrams of Prednisone 3 times a day for 3 Days, 2 times a day for 3 days one time day for 3 days. The last 2 days my eyes have been itchy & today they are red and kinda gooky, my vision is a bit blurry. I am taking it for a inner ear problem. ( no infection) Is this something I need to go to the hospital for or can I wait till the morning to call my Dr?
No responses have yet been posted. Add your response to this question.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2012 • 3 answers
Has anyone experienced eye problems while taking Lyrica? 5 days after stopping Lyrica, I had an eye?
Posted 24 Feb 2014 • 1 answer
Posted 10 Aug 2014 • 1 answer
Posted 30 Apr 2015 • 1 answer
Hello Actemra users, anyone having issues with eyes on ACtemra? Dry eye and painful red eye lids. IF
Posted 18 Feb 2016 • 0 answers